JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CYCLIC CODES OVER SOME SPECIAL RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CYCLIC CODES OVER SOME SPECIAL RINGS
Flaut, Cristina;
  PDF(new window)
 Abstract
In this paper we will study cyclic codes over some special rings: , , and , where is a field with elements for some prime number and .
 Keywords
cyclic codes;codes over rings;Hamming distance;
 Language
English
 Cited by
 References
1.
T. Abualrub and I. Siap, On the construction of cyclic codes over the ring ${\mathbb{Z}}_2+u{\mathbb{Z}}_2$, WSEAS Trans. Math. 5 (2006), no. 6, 750-755.

2.
T. Abualrub and I. Siap, Cyclic codes over the rings ${\mathbb{Z}}_2+u{\mathbb{Z}}_2\;and\;{\mathbb{Z}}_2+u{\mathbb{Z}}_2+u^2{\mathbb{Z}}_2$, Des Codes Cryptogr. 42 (2007), no. 3, 273-287. crossref(new window)

3.
M. M. Al-Ashker and M. Hamoudeh, Cyclic codes over ${\mathbb{Z}}_2+u{\mathbb{Z}}_2{\cdot}{\cdot}{\cdot}u^{k-1}{\mathbb{Z}}_2$, Turk J. Math. 34 (2010), 1-13.

4.
M. Bhaintwal and S. K. Wasan, On quasi-cyclic codes over Zq, Appl. Algebra Engrg. Comm. Comput. 20 (2009), no. 5-6, 459-480. crossref(new window)

5.
I. F. Blake, Codes over certain rings, Inf. Control 20 (1972), 396-404. crossref(new window)

6.
S. T. Dougherty, S. Karadeniz, and B. Yildiz, Cyclic codes over $R_k$, Des. Codes Cryptogr. 63 (2012), no. 1, 113-126. crossref(new window)

7.
S. T. Dougherty, H. Liu, and Y. H. Park, Lifted codes over finite chain rings, Math. J. Okayama Univ. 53 (2011), 39-53.

8.
D. Eisenbud, Commutative Algebra, Graduate Texts in Mathematics, 150, Springer-Verlag, Berlin, New York, 1995.

9.
M. Greferath, Cyclic codes over finite rings, Discrete Math. 177 (1997), no. 1-3, 273-277. crossref(new window)

10.
A. R. Hammons Jr., P. V. Kumar, A. R. Calderbank, N. J. A. Sloane, and P. Sole, The $Z_4$ liniarity of Kerdock, Preparata, Goethals and related codes, IEEE Trans. Inform. Theory 40 (1994), no. 2, 301-319. crossref(new window)

11.
T. W. Hungerford, Algebra, Springer Verlag, New York, 1974.

12.
B. R. McDonald, Finite Rings with Identity, New York, Marcel Dekker Inc., 1974.

13.
J. G. Milne, Etale cohomology, Princeton University Press, 1980.

14.
A. A. Nechaev and T. Honold, Fully weighted modules and representations of codes, (Russian) Problemy Peredachi Informatsii 35 (1999), no. 3, 18-39; translation in Prob-lems Inform.Transmission 35 (1999), no. 3, 205-223.

15.
J.-F. Qian, L.-N. Zhang, and A.-X. Zhu, Cyclic codes over ${\mathbb{F}}_p+u{\mathbb{F}}_p+{\cdot}{\cdot}{\cdot}+u^{k-1}{\mathbb{F}}_p$, IEICE Trans. Fundamentals Vol. E88-A (2005), no. 3, 795-797. crossref(new window)

16.
P. Sole and V. Sison, Bounds on the minimum homogeneous distance of the $p^r$-ary image of linear block codes over the Galois ring GR($p^r$,m), IEEE Trans. Inform. Theory 53 (2007), no. 6, 2270-2273. crossref(new window)

17.
P. Sole and V. Sison, Quaternary convolutional codes from linear block codes over Galois rings, IEEE Trans. Inform. Theory 53 (2007), no. 6, 2267-2270. crossref(new window)

18.
E. Spiegel, Codes over $Z_m$ revisited, Inform. and Control 37 (1978), no. 1, 100-104. crossref(new window)

19.
B. Yildiz and S. Karadeniz, Cyclic codes over ${\mathbb{F}}_2+u{\mathbb{f}}_2+u{\mathbb{f}}_2+uu{\mathbb{f}}_2$, Des. Codes Cryptogr. 58 (2011), no. 3, 221-234. crossref(new window)